Top
10
Doctor insights on: Multi Vitamin Concentrate Side Effects

Share
1

1
Can there be any side effects of using multi vitamin tablets ?

Can there be any side effects of using multi vitamin tablets ?

Side Effects: Side effects of taking a multivitamin include an upset stomach, headache or unpleasant taste in your mouth. If you take it right before bedtime, it could cause some sleep problems. Most people do not notice any difficulties when taking vitamins. If you take too many, one can have more serious side effects. Take the vitamin as directed on the bottle. ...Read more

Multivitamin (Definition)

Multivitamin is a vitamin which is a kind of nutritional agent ...Read more


2

2
I am 18 years old, and i want to know the side effects of using multi vitamin tablets?

I am 18 years old, and i want to know the side effects of using multi vitamin tablets?

Side Effects: Side effects of taking a multivitamin include an upset stomach, headache or unpleasant taste in your mouth. If you take it right before bedtime, it could cause some sleep problems. Most people do not notice any difficulties when taking vitamins. If you take too many, one can have more serious side effects. Take the vitamin as directed on the bottle. ...Read more

3

3
What is a good childrens multi vitamin?

What is a good childrens multi vitamin?

No such thing: Your child should not be taking synthetic vitamins, or nay supplements for that matter. He or she is better off with a full diet of fruits, vegetables, beans, nuts, whole grains, and wild salmon. Spend your money on real foods not hype. ...Read more

4

4
Can i take a multi vitamin with zolofot?

Can i take a multi vitamin with zolofot?

Did you mean Zoloft (sertraline)?: If you are talking abt zoloft, (sertraline) an antideppressant, then there is no problem at all adding a multivitamin. ...Read more

See 1 more doctor answer
5

5
Is a multi vitamin too much for my body to properly absorb effectively?

Is a multi vitamin too much for my body to properly absorb effectively?

No: A normal person would not have difficulty in absorbing the constituents of a usual multivitamin. ...Read more

6

6
Which type of multi-vitamin can I take, that has everything i need in it?

Which type of multi-vitamin can I take, that has everything i need in it?

Vitamin: Unless your needs are special the walmart or walgreens or cvs brands of general vitamins are sufficient. ...Read more

8

8
Why does my multi vitamin make me nauseous?

Why does my multi vitamin make me nauseous?

Empty stomach: Even if your vitamin is from a reputable company you may be experiencing an allergy to the coating of the pill. It is also possible to feel nauseas or dizzy from certain doses of b vitamins, until your body is able to adapt. You may have success by changing brands or taking a smaller dose and advancing as tolerated. ...Read more

10

10
Will i put on weight if eat a multi vitamin daily?

Will i put on weight if eat a multi vitamin daily?

No: No, vitamins doe not contain calories and will not increase weight. They also have not been shown to increase or decrease appetite. Health statistics indicate that about 50% of adults in the U.S. Take dietary supplements (http://goo.Gl/hv0aw and http://awurl.Com/s0qk9nd7f). ...Read more

See 2 more doctor answers